# SDR USAA960464

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1097198
- Condition: Cracked
- Location: Ventral Door
- Part time: 35,104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A SCHEDULED Q-2/C-6 CHECK INSPECTION, FOUND VENTRAL DOOR JAMB RIGHT OUTBOARD FITTING CRACKED BETWEEN NR 5 AND NR 6 RADIAL.  FITTING WAS REPLACED PER 53-14-3, FIGURE 2, AND DACO DRAWING 5917579.  (X)
